# SDR CALA2025060605333

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5410U4
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) (53-5305-1-2064) R2 PAX DOOR LWR SILL FR700 - FR720 / RBL6 4.40 FLOOR SUPPORT HAS CORROSION AS MARKED. LOWER DOOR SILL REPLACED REF SRM51-40-02, 51-40-05, 53-30-15 ADD EMP:V949709 ESFR COMPLETED. ESFR COMPLETED. FOUND LWR DOORS SILL OUT OF LIMITS AND REPLACED IT WITH A NEW ON E IAW B757 SRM 51-40-2 AND SRM 51-40-05, NEW FLOOR SUPPORT. EMP# : V949709 WC# 127613 REPLACED AT PNS
